An efficient algorithm for the parallel solution of high-dimensional differential equations

S. Klus, T. Sahai, C. Liu, M. Dellnitz, Journal of Computational and Applied Mathematics (2011) 3053–3062.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Journal of Computational and Applied Mathematics
Page
3053-3062
ISSN
LibreCat-ID

Cite this

Klus S, Sahai T, Liu C, Dellnitz M. An efficient algorithm for the parallel solution of high-dimensional differential equations. Journal of Computational and Applied Mathematics. 2011:3053-3062. doi:10.1016/j.cam.2010.12.026
Klus, S., Sahai, T., Liu, C., & Dellnitz, M. (2011). An efficient algorithm for the parallel solution of high-dimensional differential equations. Journal of Computational and Applied Mathematics, 3053–3062. https://doi.org/10.1016/j.cam.2010.12.026
@article{Klus_Sahai_Liu_Dellnitz_2011, title={An efficient algorithm for the parallel solution of high-dimensional differential equations}, DOI={10.1016/j.cam.2010.12.026}, journal={Journal of Computational and Applied Mathematics}, author={Klus, Stefan and Sahai, Tuhin and Liu, Cong and Dellnitz, Michael}, year={2011}, pages={3053–3062} }
Klus, Stefan, Tuhin Sahai, Cong Liu, and Michael Dellnitz. “An Efficient Algorithm for the Parallel Solution of High-Dimensional Differential Equations.” Journal of Computational and Applied Mathematics, 2011, 3053–62. https://doi.org/10.1016/j.cam.2010.12.026.
S. Klus, T. Sahai, C. Liu, and M. Dellnitz, “An efficient algorithm for the parallel solution of high-dimensional differential equations,” Journal of Computational and Applied Mathematics, pp. 3053–3062, 2011.
Klus, Stefan, et al. “An Efficient Algorithm for the Parallel Solution of High-Dimensional Differential Equations.” Journal of Computational and Applied Mathematics, 2011, pp. 3053–62, doi:10.1016/j.cam.2010.12.026.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar